# SDR DALA2016021201004

- Difficulty date: February 11, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 62,966 hours, 45,352 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Fairing
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXPOSE METALIZER MATERIAL ON RUDDER FAIRING NR 6508A. THE METALIZER WAS INSTALLED IAW SRM 51-70-1AD, PAR 23.
